Affordable Access

Publisher Website

On matrix factorizations for recursive pruned discrete cosine transforms

Authors
Journal
Signal Processing
0165-1684
Publisher
Elsevier
Publication Date
Volume
68
Issue
2
Identifiers
DOI: 10.1016/s0165-1684(98)00071-1
Keywords
  • Computational Complexity
  • Fast Algorithm
  • Matrix Factorization
  • Recursive Pruned Discrete Cosine Transform
Disciplines
  • Computer Science

Abstract

Résumé Cet article présente deux méthodes de factorisation de matrices pour les transformations discrètes en cosinus élaguées récursives. Ces méthodes présentent toutes deux une complexité de calcul inférieure à celle de la méthode de El-Sharkawy et Eshmawy (1995).

There are no comments yet on this publication. Be the first to share your thoughts.